# SDR UALA2010091403414

- Difficulty date: September 12, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 56,023 hours, 8,060 cycles
- Engine: Pwa PW4090
- System (JASC): 2350 · Audio Integrating System
- Part: Control Unit
- Part number: 285W02591
- Part serial: D00247
- Condition: Defective
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDCU L LT PANEL DATA CONCENTRATOR UNIT (PDCU) IS FAULTED.  REPLACED THE  DEFECTIVE PDCU. OPS ARE OK.
